Nurofen Zavance Caplets

Nurofen Zavance is absorbed up to twice as fast as standard Nurofen*.

Product Features

  • Easy to swallow.
  • Contains sodium ibuprofen
  • Reduces inflamation
  • Reduces fever

Product Description

Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen*.

Nurofen Zavance Caplets relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.

1. Milward Brown Link test Nurofen 2016
2. Dewland PM et al. BMC Clin Pharmacol 2009;9:19.
3. Schleier P et al. Int J Clin Pharmacol Ther 2007;45:89–97.
5. Norholt SE et al. Int J Clin Pharmacol Ther 2011;49:722–9.
Applies to caplets and tablets only:
4. Moore RA et al. Pain 2014;155:14–21.
6. Moore RA et al. Cochrane Database Syst Rev 2015;11:CD010794.

*Results from a scientific review of over-the-counter pain relievers, including standard and fast-acting formulations of ibuprofen.

Sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg) | Contains no gluten, wheat, or lactose | Contains sucrose | Contains no preservatives | May be taken by breast feeding mothers